# SDR ABXA202008073160

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 88,304 hours, 22,089 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW EICAS MESSAGE ON CLIMB OUT.CONTINUED TO DESTINATION. AIRCRAFT WAS GROUNDED
